# SDR QXEA200500009

- Difficulty date: January 3, 2005
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 8,445 hours, 9,020 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

YYC - FLIGHT 2331 - FLIGHT RETURNED TO FIELD WHEN AFTER TAKEOFF, THE CREW RECEIVED A FORWARD CARGO DOOR WARNING.  MAINTENANCE INSPECTED THE DOOR AND FOUND THAT IT WAS SECURE.  OPERATIONAL CHECKS WERE PERFORMED AND WERE ALL GOOD.  MAINTENANCE WAS UNABLE TO DUPLICATE THE WRITE-UP.  THE AIRCRAFT WAS RETURNED TO SERVICE.
